# SDR SWIA201128836

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 22,588 hours, 19,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT EXTERIOR EMERGENCY EXIT LIGHT IS OUT.  (FLT 6433)  RELAMPED EMERGENCY LIGHT.
